Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 14, NWS Shreveport, LA

March 4, 2025Bienville Parish, Claiborne Parish, Webster Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Mar 4, 2025, 10:04 AM CST for Bienville Parish, Claiborne Parish, Webster Parish, Louisiana. It was in force for 19 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 4, 2025, 10:04 AM CST (16:04 UTC)
Expired
Mar 4, 2025, 10:23 AM CST
In force
19 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Bienville Parish, LA, Claiborne Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 87 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 4, 10:06 AM CSTTORNADO7 Ne Dubberly, LAThis brief but relatively intense EF-1 tornado tracked for 2 miles across rural portions of southwestern Claiborne Parish, doing mainly tree damage. Fortunately, there were no injuries. Peak wind speed was 110 mph and maximum width was 300 yards.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 4, 8:13 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 4.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 550 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-452 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
550 m²/s²
0-3 km storm-relative helicity
569 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

173 
WFUS54 KSHV 041604
TORSHV
LAC013-027-119-041645-
/O.NEW.KSHV.TO.W.0014.250304T1604Z-250304T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1004 AM CST Tue Mar 4 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  North Central Bienville Parish in northwestern Louisiana...
  Southeastern Claiborne Parish in northwestern Louisiana...
  East Central Webster Parish in northwestern Louisiana...

* Until 1045 AM CST.

* At 1004 AM CST, a severe thunderstorm capable of producing a 
  tornado was located near Dubberly, or 5 miles east of Minden, 
  moving east at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Arcadia and Athens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3256 9322 3261 9325 3272 9283 3271 9283
      3271 9284 3270 9285 3269 9285 3269 9286
      3267 9287 3263 9286 3261 9287 3260 9288
      3256 9288
TIME...MOT...LOC 1604Z 260DEG 38KT 3259 9320

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

50
2 follow-up statements
071 
WWUS54 KSHV 041614
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1014 AM CST Tue Mar 4 2025

LAC013-119-041624-
/O.CAN.KSHV.TO.W.0014.000000T0000Z-250304T1645Z/
Bienville LA-Webster LA-
1014 AM CST Tue Mar 4 2025

...TORNADO WARNING IS CANCELLED FOR NORTH CENTRAL BIENVILLE AND EAST 
CENTRAL WEBSTER PARISHES...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds and 
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Warning still remains in effect for the area. 

&&

LAT...LON 3271 9284 3270 9285 3269 9285 3269 9286
      3267 9287 3263 9286 3261 9287 3260 9309
      3265 9310 3272 9283 3271 9283
TIME...MOT...LOC 1604Z 260DEG 38KT 3259 9319

$$


LAC027-041645-
/O.CON.KSHV.TO.W.0014.000000T0000Z-250304T1645Z/
Claiborne LA-
1014 AM CST Tue Mar 4 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM CST FOR 
SOUTHEASTERN CLAIBORNE PARISH...

At 1014 AM CST, a severe thunderstorm capable of producing a tornado 
was located 7 miles north of Gibsland, or 10 miles south of Homer, 
moving east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Athens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3271 9284 3270 9285 3269 9285 3269 9286
      3267 9287 3263 9286 3261 9287 3260 9309
      3265 9310 3272 9283 3271 9283
TIME...MOT...LOC 1604Z 256DEG 41KT 3262 9317

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

50
678 
WWUS54 KSHV 041623
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1023 AM CST Tue Mar 4 2025

LAC027-041633-
/O.CAN.KSHV.TO.W.0014.000000T0000Z-250304T1645Z/
Claiborne LA-
1023 AM CST Tue Mar 4 2025

...TORNADO WARNING IS CANCELLED FOR SOUTHEASTERN CLAIBORNE PARISH...

The storm which prompted the warning has weakened below severe 
limits, and no longer appears capable of producing a tornado. 
Therefore, the warning has been cancelled. However, gusty winds and 
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Warning still remains in effect for the area. 

A Tornado Watch remains in effect until 300 PM CST for a portion of 
northwest Louisiana.

&&

LAT...LON 3272 9283 3271 9283 3271 9284 3270 9285
      3269 9285 3269 9286 3267 9287 3263 9286
      3261 9287 3260 9309 3265 9310
TIME...MOT...LOC 1614Z 256DEG 41KT 3265 9303

$$

50

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 4, 5:22 AM CST, 4 hours 42 minutes earlier.

Area forecast discussion, Mar 4, 5:22 AM CST, 4 hours 42 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
522 AM CST Tue Mar 4 2025

...New AVIATION...

.UPDATE...
Issued at 453 AM CST Tue Mar 4 2025

Tornado Watch 18 has been issued until 11 AM CST this morning for
portions of Southeast Oklahoma, Southwest Arkansas, and East
Texas. This is generally north and west of a line from Rusk Texas
to Texarkana Arkansas to Nashville Arkansas. A squall line has
develop and has moved just west of the I-35 corridor of Oklahoma
and North & Central Texas. This line will continue to push
eastward this morning into our forecast area just after daybreak,
with additional isolated convection possible ahead of this line.
All modes of severe weather will be possible, including locally
heavy rainfall. /20/

&&

.SHORT TERM...
(Tuesday through Wednesday)
Issued at 322 AM CST Tue Mar 4 2025

At this hour, a lee-side surface low remains across Eastern
Colorado, with a trailing Pacific origin cold front extending
across the Texas and Oklahoma panhandles. Ahead of this system, a
dryline extends across the western sections of Oklahoma and Texas.
A line of strong to severe thunderstorms has developed along that
dryline and is quickly shifting eastward. In our area, the
increased low-level southerly jet in response to the lee-side low
has resulted in strong gusty southerly winds and a Wind Advisory.
It has also resulted in the development of a warm front, which
has pushed northward into our East Texas zones. Some warm air
advection showers have developed in the vicinity of the warm
front. Eventually the lee-side low will start to kick out into
the Central Plains and the trailing Pacific cold front will catch
up with the dry-line and convection near daybreak. At the same
time, the warm front will continue to lift north and eastward
across the region, along with the associated advection showers.
In wake of the warm front, dew points will rise into the low to
mid 60s which will aid in destabilizing the atmosphere for today's
advertised severe weather event. Models seem to be in good
agreement that the current line of strong to severe thunderstorms
will hold together as it moves into our forecast area. With an
unstable environment expected to be in place, along with deep
layer sheer and steep lapse rates, all modes of severe weather
will be possible with the line as it moves across the region. This
includes locally heavy rainfall as well. There remains the
concern that discrete cells will develop just ahead of the squall
line as it approaches the region. Given the expected
thermodynamics, this could yield strong tornadoes across the
region. The front and squall line is expected to push out of the
region this afternoon.

In wake of the front, the current Wind Advisory will remain in
effect through 9 PM and will likely be extended across portions
of the area into Wednesday. As the aforementioned lee-side low
slowly moves out of the Plains into the Midwest, a strong
pressure gradient will form across the area resulting in continued
gusty conditions. Winds will become sustained from the southwest
between 20 to to 25 mph, with gusts as high as 40 to 50 mph,
especially across East Texas and remaining zones north of the
Interstate 20 corridor. Current obs and satellite confirm blowing
dust across West Texas this morning behind the convection. The
NASA GMAO Dust model has this dust reaching our area this
afternoon into the early evening hours, so decided to add hazy
conditions to the forecast during this period.

A much stronger cold front will move across the area tonight,
bringing gusty northwest winds and cooler conditions into the
region. Overnight lows will range from the upper 30s north to mid
40s south of Interstate 20. These cooler, drier, and breezy
conditions will remain across the region on Wednesday, with high
temps struggling to reach 60 degrees, despite sunny skies. /20/

&&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 322 AM CST Tue Mar 4 2025

Not much has changed in thinking for the long-term period. High pressure
will settle over the area Wednesday night into Thursday morning.
With clear skies and calm winds, overnight lows will fall into the
30s areawide, with near freezing temps possible in locations
north of Interstate 20. Dry conditions will continue through the
end of the work week, but southerly winds will return as the
surface high moves east of the region, resulting in a gradual
warming trend. By the start of next weekend, a closed upper level
trough will move across the Four Corners Region. Flow ahead of
this trough will become southwesterly over the region. Rain
chances will return just after midnight Saturday morning as
disturbances move along the flow, then increase in coverage during
the day as the upper trough and associated cold front move into
the region. Dry and cooler conditions will return Sunday into
early next week, as high pressure and upper-level ridging settle
over the region in wake of the trough. /20/

&&

.AVIATION...
(12Z TAFS)
Issued at 515 AM CST Tue Mar 4 2025

For the 04/12Z TAFs, strong to severe thunderstorms will progress
from west to east across area airspace this morning and early
afternoon, bringing torrential rains and potentially damaging
wind gusts. The most likely windows of impacts to terminals are
reflected in TEMPO groups with this package. By mid to late
afternoon, impacts will be coming to an end for ArkLaTex airspace.
GIGs will improve dramatically from MVFR and IFR to VFR with the
passage of these storms. South winds will become southwesterly
then westerly through the day today at speeds of 10 to 20 kts with
gusts of up to 30 kts possible, with locally higher values in the
vicinity of stronger storms.

/26/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1215 PM CST Mon Mar 3 2025

Spotter activation will likely be needed beginning around daybreak
Tuesday morning through mid-afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  45  59  37 / 100   0   0   0
MLU  73  46  59  36 / 100   0   0   0
DEQ  69  38  55  30 / 100  10   0   0
TXK  72  42  57  35 / 100  10   0   0
ELD  70  42  58  32 / 100   0   0   0
TYR  71  43  58  38 / 100   0   0   0
GGG  73  43  59  35 / 100   0   0   0
LFK  74  45  62  38 /  90   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 9 PM CST this evening for ARZ050-051-059>061-
     070>073.

LA...Wind Advisory until 9 PM CST this evening for LAZ001>006-010>014-
     017>022.

OK...Wind Advisory until 9 PM CST this evening for OKZ077.

TX...Wind Advisory until 9 PM CST this evening for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...26

In the hours before

Local storm report, Mar 4, 8:36 AM CST, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
836 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     Tstm Wnd Dmg     2 NNE Rocky Mound       33.05N 95.02W
03/04/2025                   Camp               TX   Park/Forest Srvc

            Reports of overturned camper trailers at
            BigAl Barefoot Bay north of Rochy Mound, TX.
            Unknown number of injuries reported.

&&

AEC
Local storm report, Mar 4, 8:50 AM CST, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
850 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     Tstm Wnd Dmg     5 S New London          32.20N 94.92W
03/04/2025                   Rusk               TX   Public

            911 call of multiple trees down along Block
            County Road 4105.

&&

AEC
Local storm report, Mar 4, 8:52 AM CST, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
852 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     Tstm Wnd Dmg     1 W Overton             32.28N 94.99W
03/04/2025                   Smith              TX   Emergency Mngr

            Report of trees and powerlines down over N
            Holiday Blvd in Overton, TX.

&&

AEC
Local storm report, Mar 4, 9:02 AM CST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
902 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     Tstm Wnd Dmg     New London              32.27N 94.93W
03/04/2025                   Rusk               TX   Emergency Mngr

            Report of trees down near the intersection
            of SH 42 and FM 850. Including a tree fallen
            on FM 850 blocking the road.

&&

AEC
Local storm report, Mar 4, 9:24 AM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
924 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 AM     Tstm Wnd Dmg     Lufkin                  31.34N 94.73W
03/04/2025                   Angelina           TX   Public

            Report from mPING: Roof blown off.

&&

AEC
Local storm report, Mar 4, 9:30 AM CST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
930 AM CST Tue Mar 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     Tstm Wnd Gst     3 WSW Shreveport        32.45N 93.84W
03/04/2025  M59 MPH          Caddo              LA   Official NWS Obs

            Measured at WFO SHV by ASOS.

&&

AEC

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 8:28 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Caddo47 min
Mar 4, 8:36 AM CSTTornado WarningSHVCaddo39 min
Mar 4, 8:44 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Caddo, De Soto, Webster46 min
Mar 4, 8:45 AM CSTSevere Thunderstorm WarningSHVCaddo, De Soto60 min
Mar 4, 8:56 AM CSTTornado WarningSHVCaddo34 min
Mar 4, 9:20 AM CSTTornado WarningSHVBossier27 min
Mar 4, 9:22 AM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Webster53 min
Mar 4, 9:40 AM CSTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine65 min
Mar 4, 9:51 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Bossier, Caddo, Claiborne, De Soto, Webster39 min
Mar 4, 10:07 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Bossier, Claiborne, Jackson, Lincoln, Union and 1 more53 min
Mar 4, 10:33 AM CSTTornado WarningSHVSabine27 min
Mar 4, 10:38 AM CSTSevere Thunderstorm WarningSHVBienville, De Soto, Grant, Jackson, Natchitoches, Red River and 2 more67 min
Mar 4, 10:47 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Union73 min
Mar 4, 10:57 AM CSTTornado WarningSHVNatchitoches, Sabine33 min
Mar 4, 11:27 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Winn78 min
Mar 4, 11:55 AM CSTTornado WarningSHVGrant, LaSalle35 min
Mar 4, 11:57 AM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Union26 min
Mar 4, 12:44 PM CSTSevere Thunderstorm WarningSHVLaSalle19 min

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.